# SDR DALA2020061202466

- Difficulty date: June 12, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 59,433 hours, 25,517 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Antenna
- Condition: Delaminated
- Location: Airphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 AIRPHONE ANTENNA DELAMINATED. RMVD NR 2 AIRPHONE ANTENNA PER AMM 23-19 (488979) AND C/W EA 12-477283-14 AMD EA 12-085759-03. PERFORMED DOUBLER REPAIR IAW ERA 586973-14 REV A.
